Ordering MAD families a la Katětov

Journal of Symbolic Logic 68 (4):1337-1353 (2003)

Abstract
An ordering (≤K) on maximal almost disjoint (MAD) families closely related to destructibility of MAD families by forcing is introduced and studied. It is shown that the order has antichains of size
Keywords Maximal almost disjoint family   Rudin-Keisler ordering of filters   Katětov order   cardinal invariants of the continuum   indestructibility of MAD families
Categories (categorize this paper)
DOI 10.2178/jsl/1067620190
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,206
Through your library

References found in this work BETA

Happy Families.A. R. D. Mathias - 1977 - Annals of Pure and Applied Logic 12 (1):59.
Mob Families and Mad Families.Jörg Brendle - 1998 - Archive for Mathematical Logic 37 (3):183-197.

Add more references

Citations of this work BETA

Katětov Order on Borel Ideals.Michael Hrušák - 2017 - Archive for Mathematical Logic 56 (7-8):831-847.
Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
16 ( #558,742 of 2,285,631 )

Recent downloads (6 months)
3 ( #419,091 of 2,285,631 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature